# SDR FDEA202312140107

- Difficulty date: December 14, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,775 hours, 21,640 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Brake Pedal
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT BRAKING WAS NOT AVAILABLE ON THE  RIGHT SIDE FROM EITHER SEAT WITH THE BRAKES IN  NORM/ON.  SWITCHED BRAKES TO ALTN /ON AND BRAKING  WAS RESTORED.   PUMPED BRAKES IN NORMAL POSITION ON BOTH CAPT AND  FO SIDE. NOTICED BRAKES WERE SLOW AND SPONGY IN  MOVEMENT ON BOTH LT AND RT MAIN GEAR. ALSO,  NOTICED NO ASSOCIATED BRAKE PRESSURE WHILE PUMPING  THE BRAKES IN THE NORMAL POSITION. AFTER SWITCHING  TO POSITION ALTERNATE, BRAKES AND BRAKE PRESSURE  OPERATED NORMALLY ON BOTH SIDES. PERFORMED BITE  CHECK OF THE BSCU PER ABOVE REFERANCE AND FOUND  CODE (008) WHICH INDICATES THE BRAKE PEDAL POSITION  TRANSMITTER UNIT 11GG. VERIFIED CODE WITH MOC.  SUSPECT FAULTY BRAKE PEDAL POSITION TRANSMITTER  UNIT 11GG. FURTHER T/S REQUIRED.   FOUND DEBRIS IN FO'S BRAKE PEDAL TRANSMITTER  CONNECTOR 11GG-A . CLEANED TRANSMITTER AND  RECONNECTED. DID A BITE CHECK ON THE BSCU AND HAD  NO CURRENT FAULTS. ALSO DID A PRESSURE CHECK ON THE  R/H MAIN LANDING GEAR BRAKE SYSTEM IN NORMAL AND IN  ALTERNATE.  BOTH READ 2500 PSI. WITHIN LIMITS. ALL  CHECKS GOOD. A/C OK FOR SERVICE. REFAMM  32-42-00-05
